A theorem of Cramér and Wold revisited

Sitaram, Alladi (1983) A theorem of Cramér and Wold revisited Proceedings of the American Mathematical Society, 87 (4). pp. 714-716. ISSN 0002-9939

PDF - Publisher Version

Official URL: http://www.ams.org/journals/proc/1983-087-04/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9939-1983-0687648-4


Let H={( x,y):x>0)⊆R2 and let E be a Borel subset of H of positive Lebesgue measure We prove that if μ and ν are two probability measures on R2 such that μ(σ(E))=ν{σ(E)) for all rigid motions σ of R2. then μ=ν This generalizes a well-known theorem of Cramér and Wold.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:53509
Deposited On:10 Aug 2011 09:48
Last Modified:18 May 2016 06:36

Repository Staff Only: item control page